Are you taking Plaquenil? Quinine medications can sometimes cause vertigo. Other medications that can cause vertigo are: antidepressants, anticonvultants, diruetics, antihypertensives and others.
Are you prone to migraines or Lupus Headaches? Vertigo is often the precursors to these.
Now, there is a condition called Tullio's Phenomenon. This is when vertigo is caused by loud sounds. It consists of dizziness induced by sound. It occurs mainly in five ear conditions: Superior canal dehiscence, perilymph fistula, Meniere's syndrome, post fenestration surgery, and vestibulofibrosis. The most common cause is superior canal dehiscence. Meniere's syndrome is the second most common cause.
Tullio's is a symptom, not a disease, so you diagnose it by simply making the observation that loud noises makes you dizzy, literally dizzy as in spinning vertigo. It is particularly important to try to determine which ear is the problem. The next step should be to consult with a doctor who knows something about this condition. Generally this will be an otolaryngologist who specializes in ear problems (an otologist). This doctor will likely do a hearing test, take a careful history, and get a temporal bone CT scan to look for superior canal dehiscence ( a thinning or absence of the roof over the superior semicircular canal) and other ear problems.
Treatment is based on the cause.
Talk with you doctor and/or make an appointment with an otologist to determine the cause. Keep us posted!
Peace and Blessings
Look For The Good and Praise It!